Connecticut, 2015Winter Weather in Connecticut, February 8 to 9, 2015
February 8 to 9, 2015 · NWS OKX · 3 events in 3 counties and zones
Low pressure moving east from the Ohio Valley along a cold front passing slowly to the south brought a long duration winter weather event to interior southern Connecticut.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moving east from the Ohio Valley along a cold front passing slowly to the south brought a long duration winter weather event to interior southern Connecticut.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Feb 8, 10:25 AM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 8, 10:25 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1025 AM EST SUN FEB 8 2015
.SYNOPSIS...
A STATIONARY FRONT IS JUST SOUTH OF THE REGION TODAY. WEAK LOW
PRESSURE FROM THE MIDWEST WILL SLOWLY MOVE EAST ALONG THE FRONT
TODAY AND PASS SOUTH OF THE REGION MONDAY INTO TUESDAY. HIGH
PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY. ANOTHER LOW AND
ASSOCIATED COLD FRONT WILL APPROACH WEDNESDAY NIGHT...AND MOVE
THROUGH ON THURSDAY. HIGH PRESSURE AND THE COLDEST AIR OF THE
WINTER SEASON THUS FAR WILL MOVE IN LATER THIS WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BACKDOOR COLD FRONT HAS BECOME NEARLY STATIONARY JUST SOUTH OF THE
TRI-STATE AREA. HIGHS HAVE LIKELY BEEN REACHED TODAY WITH TEMPS
HOLDING NEARLY STEADY OR SLOWLY FALLING THROUGH THE DAY WITH AN
E/NE FLOW. SIMILAR TO 24H AGO THERE ARE RADAR RETURN ACROSS
EASTERN PA WORKING EAST THAT COULD RESULT IN SOME LIGHT PCPN THIS
AFT. MOST OF THIS THOUGH SEEMS TO BE DRYING OUT BEFORE REACHING
THE GROUND BASED ON OBS.
WEAK LIFT FROM OVERRUNNING WILL BE FOCUSED PRIMARILY NORTH OF THE
AREA. THUS...ONLY SLIGHT CHANCE POPS TODAY. A WINTRY MIX OF
FREEZING RAIN AND SNOW...WITH SOME SLEET WILL BE POSSIBLE WITH
PLAIN RAIN ALONG THE COAST AS THE FRONTAL BOUNDARY SLOWS OR STALLS
AND THE COLDER AIR DOES NOT YET FILTER TO LONG ISLAND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A THE FRONT AND COLDER AIR DRIFT FARTHER SOUTH THIS EVENING AND A
WAVE OF LOW PRESSURE MOVES ALONG THE BOUNDARY ALONG WITH THE UPPER
SHORTWAVE...PRECIPITATION WILL BECOME MORE LIKELY. THE PROFILES
SUPPORT A MIX OF MOSTLY FREEZING RAIN AND SNOW. INLAND THE
PRECIPITATION TRANSITIONS TO ALL SNOW EARLY MONDAY AND CONTINUES.
WHILE AT THE COAST MIXED PRECIPITATION CONTINUES. HAVE ISSUED
WINTER WEATHER ADVISORIES FOR THE ENTIRE CWA BEGINNING AT 05Z WITH
THE PRECIPITATION BECOMING MORE LIKELY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT. WILL BE A LONG DURATION EVENT FROM TODAY
THROUGH MONDAY NIGHT. SNOW TOTALS OF 5 TO 7 INCHES POSSIBLE
INLAND...MAINLY ACROSS THE EXTREME NORTHERN PORTION...SO NOT QUITE
REACHING THE 8 INCHES IN 24 HOURS FOR WARNING. ALSO ICE
ACCUMULATIONS WILL BE UNDER THE HALF INCH CRITERIA. ALONG THE
COAST THE MIX OF FREEZING RAIN AND SNOW CONTINUES. AS THE LOW
PULLS OUT LATE MONDAY NIGH THE PRECIPITATION TOWARD THE COAST WILL
TRANSITION TO SNOW BEFORE ENDING. TOTAL ICE AND SNOW
ACCUMULATIONS WILL BE ADVISORY LEVELS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
LIGHT WINTRY PRECIPITATION WILL BE EXITING THE EASTERN ZONES EARLY
TUESDAY MORNING...WITH CHANCE POPS. ONLY MINOR ADDITIONAL SNOW
AND/OR ICE ACCUMULATION EXPECTED. SO FOR NOW THE END TIME OF THE
ADVISORIES IS 11Z TUESDAY...OR THROUGH MONDAY NIGHT. IF THE LOW IS
SLOWER TO MOVE OUT...THE ADVISORIES FOR THE EASTERN ZONES MAY NEED
TO BE EXTENDED.
HIGH PRESSURE BUILDS BEHIND THE DEPARTING LOW THROUGH MID WEEK
WITH HIGH TEMPS RUNNING 5-8 DEGREES BELOW AVG.
NWP MODELS ARE IN CLOSE ENOUGH AGREEMENT ON THE IDEA OF ANOTHER NRN
STREAM SHORTWAVE SWINGING DOWN INTO THE MID ATLANTIC REGION AND THEN
PASSING OFF THE COAST ON FRI...WITH SFC CYCLOGENESIS JUST S OF LONG
ISLAND THU AFTERNOON AND RAPID INTENSIFICATION E OF NEW ENGLAND THU
NIGHT. HAVE ONLY LOW CHANCE POP FCST MAINLY FOR ERN CT/LONG
ISLAND...AND THIS MAY HAVE TO BE WATCHED WITH THE 12Z GFS SHOWING A
MORE ROBUST SYSTEM CLOSING OFF ALOFT RIGHT OVER THE AREA AND A
POTENTIAL FOR GREATER SNOWFALL. EXPECT THE COLDEST AIR OF THE
WINTER TO MOVE IN BEHIND THIS SYSTEM...WITH LOWS BOTH THU NIGHT
AND FRI NIGHT 0 TO 5 BELOW INLAND...AND IN THE LOWER SINGLE DIGITS
FOR NYC METRO AND LONG ISLAND...AND HIGHS ON FRI ONLY 10-15 NEAR
THE COAST AND IN THE SINGLE DIGITS WELL INLAND. SUSTAINED NW WINDS
10-15 MPH THU NIGHT IN COMBINATION WITH THESE TEMPS WILL LIKELY
LEAD TO WIND CHILLS 15 TO 25 BELOW ZERO LATE THU NIGHT INTO EARLY
FRI MORNING.
THIS FRIGID BLAST SHOULD BE SHORT LIVED...WITH A 10-DEGREE
MODERATION TAKING PLACE BY SAT...WITH HIGHS 20-25 WHICH IS STILL
WELL BELOW AVG. IT MAY WELL BE FOLLOWED BY ANOTHER FRIGID BLAST JUST
BEYOND THE FCST PERIOD.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
IFR AS A STATIONARY FRONT IS JUST SOUTH OF LONG ISLAND. WEAK AREAS
OF LOW PRESSURE WILL MOVE ALONG THE FRONT OVERNIGHT INTO MONDAY EVENING.
SURFACE TEMPERATURES ABOVE FREEZING TODAY WILL FALL BELOW FREEZING
OVERNIGHT. LIGHT PCPN WILL SLOWLY DEVELOP OVERNIGHT...BUT WITH
WARM AIR ALOFT THE PCPN WILL FALL AS WINTRY MIX. MORE SNOW INLAND
WITH LESS AT THE COAST...BUT MORE ICE ALONG THE COAST.
IFR CIGS WILL PREVAIL...BUT THIS MAY FORM TO LIFR EARLIER THAN
FCST.
NE SFC FLOW WILL GRADUALLY INCREASE OVERNIGHT.
FORECAST SNOW TOTALS:
KJFK/KLGA/KEWR/KTEB/ISP - LESS THAN 1 INCH...UP TO A 1/4 INCH OF
ICE.
KHPN/KBDR - 1 TO 2 INCHES
KGON - 3 TO 4 INCHES
KSWF - 6 TO 8 INCHES
.OUTLOOK FOR 12Z SUNDAY THROUGH THURSDAY...
.MON-MON NGT...IFR WITH SN INLAND AND WINTRY MIX FOR THE COAST.
FZRA FOR THE COAST. NE SFC WIND G 25KT MON.
.TUE...MVFR...MAINLY IN THE MORNING.
.TUE NGT-WED...VFR.
.THU...MVFR. -SN.
&&
.MARINE...
TRANQUIL CONDS ON ALL WATERS THROUGH LATE TONIGHT. NE WINDS WILL
THEN INCREASE FROM NE TO SW AS THE PRES GRADIENT TIGHTENS BETWEEN
HIGH PRES BUILDING INTO SE CANADA AND LOW PRES APPROACHING FROM THE
W. SCA CONDS WILL BEGIN ON EASTERN WATERS LATE TONIGHT AND CONTINUE
TO WESTWARD WATERS THROUGH DAY (EXCEPT FOR NY HARBOR).
HAVE DECIDED TO FOREGO THE SCA ON THE OCEAN WATERS AND JUST PUT UP A
GALE WATCH WITH GUSTS EXPECTED TO REACH GALE FORCE DURING THE DAY.
GALE FORCE GUSTS ARE ALSO POSSIBLE MON NIGHT ON ERN PORTIONS OF ERN
LI SOUND AND ADJACENT BAYS...WHEN THE CONDS ARE THE WORST...SO HAVE
A GALE WATCH HERE FOR MON NIGHT AS WELL. NY HARBOR SHOULD REACH SCA
CONDS MON NIGHT.
SCA CONDS LIKELY LINGER INTO TUE NIGHT ON MOST WATERS AND PERHAPS
GALES AS WELL...BUT DO NOT HAVE THE CONFIDENCE TO CONTINUE ANYTHING
INTO THE FIFTH PERIOD. SCA CONDS COULD EVEN LINGER INTO WED ON THE
OCEAN WATERS.THEN QUIET CONDS FOR ALL WATERS LATER WED INTO THU
MORNING AS HIGH PRESSURE BUILDS ACROSS.
LOW PRESSURE INTENSIFYING OFF THE COAST LATER THU WILL BERING A
RETURN OF SCA CONDS TO ALL WATERS TO THE OCEAN THU AFTERNOON AND ALL
WATERS THU NIGHT. MINIMAL GALES MAY BE POSSIBLE ON THE OCEAN
THU NIGHT.
&&
.HYDROLOGY...
WINTRY PRECIPITATION IS EXPECTED TODAY THROUGH MONDAY NIGHT AND
POSSIBLY INTO EARLY TUESDAY MORNING. PLAIN RAIN IS POSSIBLE TODAY
ALONG THE COAST. TOTAL LIQUID PRECIPITATION OF AROUND ONE HALF
INCH TO JUST OVER THREE QUARTERS OF AN INCH IS FORECAST.
&&
.EQUIPMENT...
NEW YORK CITY ALL HAZARDS RADIO...FREQUENCY 162.550 MHZ...IS OFF
THE AIR DUE TO A TELEPHONE LINE COMMUNICATIONS FAILURE.
TECHNICIANS ARE WORKING ON THE ISSUE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY FOR CTZ005>012.
NY...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY FOR NYZ067>075-078>081-176>179.
NJ...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY FOR NJZ002-004-006-103>108.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM MONDAY TO 6 AM EST TUESDAY FOR
ANZ335-345.
GALE WATCH FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT FOR
ANZ330-340.
SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM EST MONDAY FOR ANZ330-
340.
SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 6 AM EST TUESDAY FOR
ANZ338.
GALE WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
ANZ350-353-355.
&&Hazardous weather outlook, Feb 8, 4:10 AM EST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
410 AM EST SUN FEB 8 2015
CTZ005>008-NYZ067-068-091100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-ORANGE-PUTNAM-
410 AM EST SUN FEB 8 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ009>012-NJZ002-004-006-103>108-NYZ069>075-176>179-091100-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
410 AM EST SUN FEB 8 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEASTERN NEW JERSEY AND SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ078>081-091100-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
410 AM EST SUN FEB 8 2015
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ335-338-345-091100-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
410 AM EST SUN FEB 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN LONG ISLAND
SOUND...NEW YORK HARBOR...AND THE SOUTH SHORE BAYS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-340-091100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
410 AM EST SUN FEB 8 2015
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN LONG ISLAND
SOUND...AND PECONIC AND GARDINERS BAYS.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ350-353-355-091100-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
410 AM EST SUN FEB 8 2015
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
Winter Weather, Northern Fairfield
- When
- February 8, 11:30 AM EST to February 9, 2:30 PM EST
- Where
- Northern Fairfield forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.285, -73.339 (the zone’s center; the record gives no point)
A trained spotter reported 7 inches of snow in New Fairfield.
Winter Weather, Northern New Haven
- When
- February 8, 4:30 PM EST to February 9, 4:00 PM EST
- Where
- Northern New Haven forecast zone
- Reported by
- Department of Highways
- Coordinates
- 41.443, -72.965 (the zone’s center; the record gives no point)
Connecticut DOT, an NWS cooperative observer and a trained spotter reported 6 to 10 inches of snow in the far northern and eastern portions of northern New Haven County, including Waterbury, Wolcott, Meriden, and North Haven. Most of the county however received lesser amounts of 3 to 5 inches.
Winter Weather, Northern New London
- When
- February 8, 5:00 PM EST to February 9, 3:00 PM EST
- Where
- Northern New London forecast zone
- Reported by
- Department of Highways
- Coordinates
- 41.504, -72.101 (the zone’s center; the record gives no point)
Connecticut DOT reported snowfall of 5.5 inches in Colchester.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in New Jersey, February 8 to 10, 20151 death · 61 injured · 15 events
- High Surf in California, February 8 to 10, 20151 death · 2 events
- Winter Storm in New York, February 8 to 9, 2015$115,000 · 8 events
- Heavy Snow and Winter Weather in Massachusetts, February 8 to 10, 201521 events
- Winter Weather in Pennsylvania, February 8 to 10, 201513 events
- Winter Weather in Minnesota, February 8, 20157 events
- Heavy Snow and Winter Weather in Rhode Island, February 8 to 10, 20157 events
- Heavy Snow in New York, February 8 to 9, 20157 events
- High Wind in Oregon, February 8 to 9, 201582 kt wind · 4 events
- Heavy Snow in Connecticut, February 8 to 10, 20153 events
- High Wind in California, February 8 to 9, 201556 kt wind · 2 events
- Winter Weather in Michigan, February 8 to 9, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563992, 563995, 563998.